It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by ditto on October 25, 2000 at 23:12:57:

In Reply to: Oxycontin withdrawl posted by Mike on October 25, 2000 at 13:33:56:

: I've been on oxycontins for about 18 months, I've worked up to 40mg. x 12 per day, now it's time to get
: off of this so called wonder drug, I've tried numerous times to detox but it's pure hell, does anyone out there
: have a solution or formula on making the withdraw easier, PLEASE, Iam at my end.

been there, done that. I took up to 40 oxycodones (percocet) per day. The only way I'm convinced a person can get off them is to be isolated (in a treatment center) and de-toxed. It's pure hell. The hot and cold sweats, leg cramps, some abdominal problems, diarrhea and/or vomiting. You need not only de-toxed, but also treatment. If you are really at your end, you will do WHATEVER it takes to get your life back. I did. I love life today. Good luck. The withdrawls are a long 2-3 weeks of no sleep. I know, I've been there. That's why it's almost impossible to do it out-patient or at home. You have issues to deal with, and need the reinforcement.

Follow Ups

All times are GMT -7. The time now is 11:21 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!